MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a recent trial implant procedure, patient experienced ineffective therapy and removed their trial leads on (b)(6) 2025.X-ray imaging revealed that part of one lead remains implanted in the patient.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead is impacted.
 
Additional Manufacturer Narrative
Additional components potentially involved in the event include: common device name: drg lead, model: mn10350-50, udi: (b)(4), serial: (b)(6), batch: 10811321.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
KIT TRIAL SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22589548
Report Number1627487-2025-03658
Device Sequence Number21120721
Product Code PMP
UDI-Device Identifier05415067027139
UDI-Public(01)05415067027139(10)10811321(17)270415
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot Number10811321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight66 KG